Alert archive / Louisiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 48, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 27, 2007, 10:44 PM CDT for Webster Parish, Louisiana; Columbia County, Arkansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2007, 10:44 PM CDT (03:44 UTC)
- Expired
- Mar 27, 2007, 11:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
Counties Columbia County, AR, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 89 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 3.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1470 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KSHV 280344
SVRSHV
ARC027-LAC119-280430-
/O.NEW.KSHV.SV.W.0048.070328T0344Z-070328T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1044 PM CDT TUE MAR 27 2007
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEBSTER PARISH IN NORTHWEST LOUISIANA
COLUMBIA COUNTY IN SOUTHWEST ARKANSAS
* UNTIL 1130 PM CDT
* AT 1039 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF
SPRINGHILL TO 6 MILES NORTHEAST OF SPRINGHILL TO SPRINGHILL...AND
MOVING EAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
EMERSON BY 1110 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
REPEATING...THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE
THUNDERSTORM WARNING FOR...
WEBSTER PARISH IN NORTHWEST LOUISIANA
COLUMBIA COUNTY IN SOUTHWEST ARKANSAS
UNTIL 1130 PM CDT.
LAT...LON 3321 9346 3304 9346 3298 9354 3295 9337
3302 9322 3303 9298 3311 9298 3330 9298
$$
BUTTS2 follow-up statements
000
WWUS54 KSHV 280409
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1107 PM CDT TUE MAR 27 2007
LAC119-280417-
/O.CAN.KSHV.SV.W.0048.000000T0000Z-070328T0430Z/
WEBSTER LA-
1107 PM CDT TUE MAR 27 2007
...THE SEVERE THUNDERSTORM WARNING FOR WEBSTER PARISH IS CANCELLED...
THE LINE OF THUNDERSTORMS WHICH PROMPTED THE WARNING HAS MOVED OUT
OF NORTHERN WEBSTER PARISH.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3321 9346 3304 9346 3302 9351 3302 9327
3302 9322 3303 9298 3311 9298 3330 9298
$$
ARC027-280430-
/O.CON.KSHV.SV.W.0048.000000T0000Z-070328T0430Z/
COLUMBIA AR-
1107 PM CDT TUE MAR 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR COLUMBIA COUNTY...
AT 1104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MAGNOLIA TO 13 MILES EAST OF SPRINGHILL TO 8 MILES
EAST OF SPRINGHILL...MOVING EAST AT 20 MPH.
SEVERE THUNDERSTORMS WILL PLAINFIELD AND WALKERVILLE THROUGH 1130 PM.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3321 9346 3304 9346 3302 9351 3302 9327
3302 9322 3303 9298 3311 9298 3330 9298
$$
BUTTS000
WWUS54 KSHV 280431
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1131 PM CDT TUE MAR 27 2007
ARC027-280441-
/O.EXP.KSHV.SV.W.0048.000000T0000Z-070328T0430Z/
COLUMBIA AR-
1131 PM CDT TUE MAR 27 2007
...THE SEVERE THUNDERSTORM WARNING FOR COLUMBIA COUNTY HAS EXPIRED...
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LEVELS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3321 9346 3304 9346 3302 9351 3302 9327
3302 9322 3303 9298 3311 9298 3330 9298
$$
BUTTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 8:54 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Mar 27, 8:54 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 854 PM CDT TUE MAR 27 2007 ...TORNADO WATCH 78 EXTENDED UNTIL 10 PM... ...A QUICK UPDATE TO THE TEXT FORECAST WILL BE COMING... .DISCUSSION... WATER VAPOR IMAGERY CONTINUES TO SHOW AN EJECTING UPPER-LEVEL LOW SPINNING INTO THE MID-MISSISSIPPI VALLEY AT MID-EVENING. DESPITE THE BEST SYNOPTIC SCALE FORCING MOVING AWAY FROM OUR AREA...THE ENVIRONMENT REMAINS QUITE FAVORABLE FOR CONVECTIVE DEVELOPMENT. THE EVENING UPPER-AIR SOUNDING FROM SHREVEPORT INDICATES A PARCEL BUOYANCY OF ALMOST 1500 JOULES/KG WITH A SURFACE TO 3KM STORM-RELATIVE HELICITY AROUND 300 M2/S2. AS SUCH...A SCATTERING OF THUNDERSTORMS CONTINUES ACROSS THE FORECAST AREA AT MID-EVENING WITH LARGE HAIL THE MAIN RISK. AS SUCH...WE HAVE EXTENDED THE TORNADO WATCH UNTIL 10 PM AFTER COORDINATION WITH THE STORM PREDICTION CENTER. EXPECT THINGS TO GRADUALLY WIND DOWN THEREAFTER AS THE REMAINING INSTABILITY IS USED AND UPPER SUPPORT MOVES FURTHER AWAY FROM OUR AREA. ANOTHER UPDATE WILL BE ISSUED BEFORE MIDNIGHT. ISC GRIDS HAVE BEEN SENT AND SHOULD BE PUBLISHED TO THE INTERNET. AN UPDATED SUITE TO TEXT PRODUCTS WILL BE ISSUED SHORTLY. /21/ && .AVIATION... AIRMASS NOT AS WORKED OVER FROM AFTN SEVERE CONVECTION AS EXPECTED. CONCENTRATED AREA OF SCATTERED REDEVELOPMNENT OF STG STORMS WEST OF SHV...TO NEAR TXK...AND EASTWARD ALONG LA/AR BORDER. 0Z SHV AND LIT SOUNDINGS HAVE LI -3 AND HELICITY OVER 300. WILL SEE MVFR CIGS AND FOG...MAY DETERIORATE TO IFR...ESPECIALLY IN AREAS THAT RECEIVED HEAVY RAIN THIS AFTN...OR ESPECIALLY THIS EVENING. BEST CHANCE FOR IFR BTWN 12-15Z. HOWEVER...DESPITE LACK OF FRONTAL PASSAGE...LITTLE IN WAY OF CLOUDS AND NO RAIN EXPECTED ON WED AS DRYING ALOFT OCCURS DESPITE SOUTHERLY FLOW AND MODEST INSTABILITY. /VII/ && .PRELIMINARY POINT TEMPS/POPS... SHV 62 84 63 81 / 30 0 0 20 MLU 60 83 61 83 / 30 0 0 10 DEQ 57 82 60 80 / 40 0 0 20 TXK 60 84 63 84 / 40 0 0 20 ELD 60 83 60 85 / 40 0 0 10 TYR 62 83 65 82 / 20 0 0 20 GGG 61 84 62 80 / 30 0 0 20 LFK 63 85 64 81 / 20 0 0 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && PUBLIC FORECASTER...BUTTS AVIATION FORECASTER...007
Hazardous weather outlook, Mar 27, 12:00 PM CDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE MAR 27 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-281100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE MAR 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN UPPER LEVEL STORM SYSTEM WILL MOVE NORTHEAST THROUGH OKLAHOMA AND ARKANSAS...THIS AFTERNOON. AS A RESULT...THERE WILL BE A GOOD CHANCE OF THUNDERSTORMS ACROSS THE MOST OF THE AREA...THIS AFTERNOON. ANY STORMS THAT DO DEVELOP WILL PRODUCE FREQUENT LIGHTNING...BRIEF HEAVY RAINFALL...HAIL...AND GUSTY WINDS. ISOLATED TORNADOES COULD ALSO OCCUR...MAINLY IN FAR NORTHEAST TEXAS...NORTH LOUISIANA...AND SOUTH ARKANSAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE WILL BE A GOOD CHANCE OF THUNDERSTORMS AGAIN FRIDAY AS A SECOND STORM SYSTEM MOVES THROUGH THE FOUR STATE AREA. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED THIS AFTERNOON OR TONIGHT. 03
In the hours before
Local storm report, Mar 27, 6:11 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
611 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HAIL MINDEN 32.62N 93.28W
03/27/2007 E0.88 INCH WEBSTER LA LAW ENFORCEMENT
&&
MBERRYLocal storm report, Mar 27, 6:50 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
650 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 16 E DE QUEEN 34.04N 94.06W
03/27/2007 E0.75 INCH HOWARD AR PUBLIC
HAIL FELL IN THE COMMUNITY OF GREENS CHAPEL.
0505 PM TSTM WND DMG DUBACH 32.70N 92.66W
03/27/2007 LINCOLN LA LAW ENFORCEMENT
TREES DOWNED.
&&
MBERRYLocal storm report, Mar 27, 8:25 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
825 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM TSTM WND DMG 5 W PRESCOTT 33.80N 93.48W
03/27/2007 HEMPSTEAD AR EMERGENCY MNGR
HWY 332 AND CR 1 NEAR THE EMMIT SCHOOL...PORCH TORN OFF
ONE BRICK HOME...ONE HOME WITH SHINGLE
DAMAGE...18-WHEELER OVERTURNED...CATTLE TRAILER
OVERTURNED...SMALL SHEDS DESTROYED.
0250 PM TSTM WND DMG SHONGALOO 32.94N 93.29W
03/27/2007 WEBSTER LA PUBLIC
TREES DOWN
0324 PM HAIL 10 SW JUNCTION CITY 32.92N 92.85W
03/27/2007 E1.75 INCH CLAIBORNE LA LAW ENFORCEMENT
NEAR HWY 9 NORTH OF SUMMERFIELD
0348 PM HAIL HAYNESVILLE 32.97N 93.14W
03/27/2007 E1.75 INCH CLAIBORNE LA LAW ENFORCEMENT
0421 PM HAIL BRYCELAND 32.44N 92.99W
03/27/2007 E0.88 INCH BIENVILLE LA PUBLIC
0430 PM HAIL MINDEN 32.62N 93.28W
03/27/2007 E0.75 INCH WEBSTER LA LAW ENFORCEMENT
0432 PM HAIL MINDEN 32.62N 93.28W
03/27/2007 E1.00 INCH WEBSTER LA TRAINED SPOTTER
0440 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 M0.75 INCH CADDO LA TRAINED SPOTTER
0440 PM FLASH FLOOD SHREVEPORT 32.47N 93.80W
03/27/2007 CADDO LA OTHER FEDERAL
MINOR FLOODING IN THE SHREVECITY AREA
0440 PM HAIL RUSTON 32.53N 92.64W
03/27/2007 U0.75 INCH LINCOLN LA PUBLIC
0440 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 E0.75 INCH CADDO LA TRAINED SPOTTER
NEAR E KINGS HWY IN THE SOUTHFIELD AREA
0442 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 E1.00 INCH CADDO LA TRAINED SPOTTER
PURINA PLANT AT 63RD AND LINWOOD AVE. IN SOUTH SHREVEPORT
0444 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 E0.88 INCH CADDO LA NWS EMPLOYEE
YOUREE DR. AND 70TH ST.
0445 PM HAIL BOSSIER CITY 32.52N 93.66W
03/27/2007 E0.75 INCH BOSSIER LA PUBLIC
0445 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 M1.00 INCH CADDO LA OTHER FEDERAL
0445 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 E1.00 INCH CADDO LA TRAINED SPOTTER
SHREVE ISLAND IN S. SHREVEPORT
0445 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 E1.00 INCH CADDO LA NWS EMPLOYEE
NEAR BROADMORE
0449 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 E1.75 INCH CADDO LA TRAINED SPOTTER
NEAR QUILLEN RD. IN SW SHREVEPORT
0538 PM HAIL MINDEN 32.62N 93.28W
03/27/2007 E0.25 INCH WEBSTER LA PUBLIC
NEAR SHELL PLANT
0740 PM HAIL SPRINGHILL 33.00N 93.46W
03/27/2007 E0.75 INCH WEBSTER LA TRAINED SPOTTER
&&
12Local storm report, Mar 27, 8:39 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
839 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL LINDEN 33.01N 94.36W
03/27/2007 E1.00 INCH CASS TX LAW ENFORCEMENT
&&
MBERRYLocal storm report, Mar 27, 8:49 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
849 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 E0.75 INCH CADDO LA PUBLIC
6425 YOUREE DR.
0420 PM HAIL RED CHUTE 32.57N 93.61W
03/27/2007 E0.75 INCH BOSSIER LA PUBLIC
0520 PM TSTM WND DMG 8 SW FARMERVILLE 32.69N 92.50W
03/27/2007 UNION LA LAW ENFORCEMENT
ROOF DAMAGE TO A FEW HOMES...AND SEVERAL TREES DOWN ALONG
LINCOLN AND UNION PARISH LINE NEAR DARBONNE.
0520 PM HAIL HAUGHTON 32.53N 93.51W
03/27/2007 E0.88 INCH BOSSIER LA PUBLIC
0520 PM HAIL RED CHUTE 32.57N 93.61W
03/27/2007 E0.88 INCH BOSSIER LA LAW ENFORCEMENT
0530 PM TSTM WND DMG 2 SW FARMERVILLE 32.75N 92.42W
03/27/2007 UNION LA LAW ENFORCEMENT
SEVERAL ROOFS DAMAGED IN THE PLEASURE ISLAND AREA.
&&
12Local storm report, Mar 27, 9:34 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SHREVEPORT LA
934 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TSTM WND DMG 6 W MARSHALL 32.54N 94.45W
03/27/2007 HARRISON TX EMERGENCY MNGR
TREES DOWN AND A BARN WAS DAMAGED
1135 AM TSTM WND DMG 6 W MARSHALL 32.54N 94.45W
03/27/2007 HARRISON TX EMERGENCY MNGR
TREES DOWN AND A BARN WAS DAMAGED
1150 AM TSTM WND DMG 8 WSW MARSHALL 32.49N 94.48W
03/27/2007 HARRISON TX LAW ENFORCEMENT
TREES BLOWN DOWN ALONG THE I20 CORRIDOR IN BETWEEN
MARSHALL AND HALLSVILLE.
1155 AM TSTM WND DMG 2 N MARSHALL 32.56N 94.35W
03/27/2007 HARRISON TX LAW ENFORCEMENT
TREES DOWN
0129 PM FLASH FLOOD MARSHALL 32.54N 94.35W
03/27/2007 HARRISON TX BROADCAST MEDIA
NUMEROUS STREETS FLOODED IN AND AROUND MARSHALL.
0140 PM TSTM WND DMG STONEWALL 32.26N 93.82W
03/27/2007 DE SOTO LA PUBLIC
TREES DOWN ACROSS TOWN...POWER OUTAGES REPORTED.
0145 PM HAIL PLAIN DEALING 32.91N 93.70W
03/27/2007 M1.75 INCH BOSSIER LA AMATEUR RADIO
GOLF BALL SIZED HAIL REPORTED IN PLAIN DEALING.
0150 PM TSTM WND DMG 2 N BENTON 32.72N 93.74W
03/27/2007 BOSSIER LA LAW ENFORCEMENT
MULTIPLE TREES DOWN NORTH OF BENTON ALONG HIGHWAY 3.
0151 PM HAIL BENTON 32.69N 93.74W
03/27/2007 M1.00 INCH BOSSIER LA TRAINED SPOTTER
0155 PM TSTM WND DMG BENTON 32.69N 93.74W
03/27/2007 BOSSIER LA AMATEUR RADIO
TREE ON A HOUSE AT THE INTERSECTION OF OAK RIDGE AND OLD
PLAIN DEALING STREETS IN BENTON.
0218 PM TSTM WND DMG 4 W PATMOS 33.51N 93.64W
03/27/2007 HEMPSTEAD AR EMERGENCY MNGR
TREES DOWNED...APPROX 2 FT IN DIAMETER.
0235 PM TSTM WND DMG 1 N SAREPTA 32.91N 93.45W
03/27/2007 WEBSTER LA LAW ENFORCEMENT
NUMEROUS TREES DOWN JUST NORTH OF SAREPTA.
0238 PM TSTM WND DMG 5 W PRESCOTT 33.80N 93.48W
03/27/2007 HEMPSTEAD AR EMERGENCY MNGR
HWY 332 AND CR 1 NEAR THE EMMIT SCHOOL...PORCH TORN OFF
ONE BRICK HOME...ONE HOME WITH SHINGLE
DAMAGE...18-WHEELER OVERTURNED...CATTLE TRAILER
OVERTURNED...SMALL SHEDS DESTROYED.
0250 PM TSTM WND DMG SHONGALOO 32.94N 93.29W
03/27/2007 WEBSTER LA PUBLIC
TREES DOWN
0255 PM HAIL 19 SE BOSSIER CITY 32.32N 93.43W
03/27/2007 E0.75 INCH BOSSIER LA TRAINED SPOTTER
0255 PM TSTM WND DMG 19 SE BOSSIER CITY 32.32N 93.43W
03/27/2007 BOSSIER LA TRAINED SPOTTER
TREES DOWN
0255 PM TSTM WND DMG 9 NE HOPE 33.76N 93.48W
03/27/2007 HEMPSTEAD AR LAW ENFORCEMENT
TREES DOWN ALONG INTERSTATE 30 NEAR MILE MARKER 40 NEAR
THE HEMPSTEAD/NEVADA COUNTY LINE
0324 PM HAIL 10 SW JUNCTION CITY 32.92N 92.85W
03/27/2007 E1.75 INCH CLAIBORNE LA LAW ENFORCEMENT
NEAR HWY 9 NORTH OF SUMMERFIELD
0330 PM HAIL BOSSIER CITY 32.52N 93.66W
03/27/2007 E0.75 INCH BOSSIER LA PUBLIC
CORNER OF BELLAIRE BLVD AND BARKSDALE BLVD. LASTED
APPROXIMATELY ONE MINUTE.
0330 PM HAIL 1 W ARCADIA 32.55N 92.94W
03/27/2007 E0.88 INCH BIENVILLE LA LAW ENFORCEMENT
0348 PM HAIL HAYNESVILLE 32.97N 93.14W
03/27/2007 E1.75 INCH CLAIBORNE LA LAW ENFORCEMENT
0350 PM HAIL 9 SW ARCADIA 32.46N 93.03W
03/27/2007 E1.75 INCH BIENVILLE LA LAW ENFORCEMENT
0420 PM HAIL RED CHUTE 32.57N 93.61W
03/27/2007 E0.75 INCH BOSSIER LA PUBLIC
0420 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 E0.75 INCH CADDO LA PUBLIC
6425 YOUREE DR.
0421 PM HAIL BRYCELAND 32.44N 92.99W
03/27/2007 E0.88 INCH BIENVILLE LA PUBLIC
0430 PM HAIL MINDEN 32.62N 93.28W
03/27/2007 E0.75 INCH WEBSTER LA LAW ENFORCEMENT
0432 PM HAIL MINDEN 32.62N 93.28W
03/27/2007 E1.00 INCH WEBSTER LA TRAINED SPOTTER
0440 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 E0.75 INCH CADDO LA TRAINED SPOTTER
NEAR E KINGS HWY IN THE SOUTHFIELD AREA
0440 PM HAIL RUSTON 32.53N 92.64W
03/27/2007 U0.75 INCH LINCOLN LA PUBLIC
0440 PM FLASH FLOOD SHREVEPORT 32.47N 93.80W
03/27/2007 CADDO LA OTHER FEDERAL
MINOR FLOODING IN THE SHREVECITY AREA
0440 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 M0.75 INCH CADDO LA TRAINED SPOTTER
0442 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 E1.00 INCH CADDO LA TRAINED SPOTTER
PURINA PLANT AT 63RD AND LINWOOD AVE. IN SOUTH SHREVEPORT
0444 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 E0.88 INCH CADDO LA NWS EMPLOYEE
YOUREE DR. AND 70TH ST.
0445 PM HAIL BOSSIER CITY 32.52N 93.66W
03/27/2007 E0.75 INCH BOSSIER LA PUBLIC
0445 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 M1.00 INCH CADDO LA OTHER FEDERAL
0445 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 E1.00 INCH CADDO LA TRAINED SPOTTER
SHREVE ISLAND IN S. SHREVEPORT
0445 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 E1.00 INCH CADDO LA NWS EMPLOYEE
NEAR BROADMORE
0449 PM HAIL SHREVEPORT 32.47N 93.80W
03/27/2007 E1.75 INCH CADDO LA TRAINED SPOTTER
NEAR QUILLEN RD. IN SW SHREVEPORT
0505 PM TSTM WND DMG DUBACH 32.70N 92.66W
03/27/2007 LINCOLN LA LAW ENFORCEMENT
TREES DOWNED.
0520 PM HAIL RED CHUTE 32.57N 93.61W
03/27/2007 E0.88 INCH BOSSIER LA LAW ENFORCEMENT
0520 PM HAIL HAUGHTON 32.53N 93.51W
03/27/2007 E0.88 INCH BOSSIER LA PUBLIC
0520 PM TSTM WND DMG 8 SW FARMERVILLE 32.69N 92.50W
03/27/2007 UNION LA LAW ENFORCEMENT
ROOF DAMAGE TO A FEW HOMES...AND SEVERAL TREES DOWN ALONG
LINCOLN AND UNION PARISH LINE NEAR DARBONNE.
0530 PM TSTM WND DMG 2 SW FARMERVILLE 32.75N 92.42W
03/27/2007 UNION LA LAW ENFORCEMENT
SEVERAL ROOFS DAMAGED IN THE PLEASURE ISLAND AREA.
0538 PM HAIL MINDEN 32.62N 93.28W
03/27/2007 E0.25 INCH WEBSTER LA PUBLIC
NEAR SHELL PLANT
0559 PM HAIL MINDEN 32.62N 93.28W
03/27/2007 E0.88 INCH WEBSTER LA LAW ENFORCEMENT
0630 PM HAIL 16 E DE QUEEN 34.04N 94.06W
03/27/2007 E0.75 INCH HOWARD AR PUBLIC
HAIL FELL IN THE COMMUNITY OF GREENS CHAPEL.
0740 PM HAIL SPRINGHILL 33.00N 93.46W
03/27/2007 E0.75 INCH WEBSTER LA TRAINED SPOTTER
0823 PM HAIL LINDEN 33.01N 94.36W
03/27/2007 E1.00 INCH CASS TX LAW ENFORCEMENT
&&
10The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 7:19 PM CDT | Severe Thunderstorm Warning | SHV | Caddo | 56 min |
| Mar 27, 7:25 PM CDT | Severe Thunderstorm Warning | SHV | Webster | 35 min |
| Mar 27, 7:30 PM CDT | Severe Thunderstorm Warning | SHV | Bossier | 60 min |
| Mar 27, 8:45 PM CDT | Severe Thunderstorm Warning | SHV | Webster | 60 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2007Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.